# SDR DL76S060876

- Difficulty date: October 20, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N123DN
- Make and model: Boeing 767332
- Aircraft serial: 23437
- Aircraft time: 59,681 hours, 28,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32611
- Condition: Cracked
- Location: Bs 1197 S39l-39r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND CRACKED AT THE NR 3 VHF ANTENNA, FS 1197+90, AT STR 39L 39R.  REPAIR INVOLVED CUTTING OUT THE DAMAGE AND INSTALLATION OF BOEING APPROVED REPAIR PARTS PER ERA 455968-14.
